About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 596762, 11 pages
http://dx.doi.org/10.1155/2012/596762
Research Article

The Improved Riccati Equation Method and Exact Solutions to mZK Equation

College of Physics and Material Science, Anhui University, Hefei, Anhui 230039, China

Received 26 May 2012; Accepted 24 July 2012

Academic Editor: Giovany M. Figueiredo

Copyright © 2012 Xiaofeng Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We utilize the improved Riccati equation method to construct more general exact solutions to nonlinear equations. And we obtain the travelling wave solutions involving parameters, which are expressed by the hyperbolic functions, the trigonometric functions, and the rational functions. When the parameters are taken as special values, the method provides not only solitary wave solutions but also periodic waves solutions. The method appears to be easier and more convenient by means of a symbolic computation system. Of course, it is also effective to solve other nonlinear evolution equations in mathematical physics.